Our expert says:
I'll be frank with you. I'm not here to enable people or to pussy-foot around their addictions, so I'm going to call a spade a spade.
That will probably make me unpopular, but so be it. It's in any case not a popularity contest, it's about helping people.
Right, now that we have that out of the way...the answer to your question is...yes. You are addicted to this highly toxic cocktail of tablets.
There is also a lot shame involved around your addiction, hence the secrecy and the fear of telling anybody about it.
That is part of addiction, secrecy and shame. You are also using stress, pain and bi-polar as alibis or excuses to keep popping tablets.
You need to stop and you need to stop soon. You will have to come out with the truth and tell your GP.
Google the nearest NA meeting and attend them regularly as soon as possible.
If you would like to discuss treatment options, should you not be able to get off those tablets, email me at firstname.lastname@example.org
Best of luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.